# SDR SWAA2024123171954

- Difficulty date: November 26, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER CHORD LOCATED BS 303.9 LBL 54 WL 208.1 AT FWD GALLEY.   REPLACED INNER CHORD AND FASTENERS LOCATED ON BS270 TO BS360 WL 208.10 BTW STR 17L AT FWD GALLEY AREA IAW B737-800 SRM 51-40-02. SRM 51-10-02 Ï¿½TEM 9. DWG 141A8110 SHEET 9 REV:A. DWG 141A8110 SHEET 11 REV:- AND DWG 140A9810 SHEET 48 REV -.
